# SDR USAA2015021900009

- Difficulty date: February 2, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N8321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, ANGLE CRACKED ON UPPER SIDE OF L1 ENTRY DOOR WEB CUT OUT.  REPLACED ANGLE IAW SRM 51-10-02 & DWG 141N-8321.
